Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 38, Number 1, 1999

A classification of the stable type of BG^~p for compact Lie groups
pp. 1-22(22)
Authors: Martino, J.; Priddy, S.

Favourites:
ADD

On category weight and its applications
pp. 37-56(20)
Author: Rudyak, Y. B.

Favourites:
ADD

Surface groups inside mapping class groups
pp. 57-70(14)
Authors: Gonzalez-Diez, G.; Harvey, W. J.

Favourites:
ADD

Holomorphic Morse inequalities and symplectic reduction
pp. 71-78(8)
Author: Braverman, M.

Favourites:
ADD
Favourites:
ADD

The HOMFLY polynomial for links in rational homology 3-spheres
pp. 95-116(22)
Authors: Kalfagianni, E.; Lin, X.-S.

Favourites:
ADD

Master spaces for stable pairs
pp. 117-140(24)
Authors: Okonek, C.; Schmitt, A.; Teleman, A.

Favourites:
ADD

Laminations with transverse structure
pp. 141-166(26)
Author: Candel, A.

Favourites:
ADD

Stable ergodicity of skew extensions by compact Lie groups
pp. 167-188(22)
Authors: Field, M.; Parry, W.

Favourites:
ADD

A counterexample to the Lemaire-Sigrist conjecture
pp. 189-196(8)
Author: Dupont, N.

Favourites:
ADD

Topology of combinatorial differential manifolds
pp. 197-222(26)
Author: Anderson, L.

Favourites:
ADD

A note on Morse theory of harmonic 1-forms
pp. 223-233(11)
Author: Honda, K.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more